Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Norman, OK

August 25, 2012Washita County, Oklahoma

NWS Norman, OK issued this special weather statement at Aug 25, 2012, 8:21 PM CDT for Washita County, Oklahoma. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2012, 8:21 PM CDT (01:21 UTC)
Expired
Aug 25, 2012, 8:45 PM CDT
In force
24 min
Issued by
NWS Norman, OK

County Washita County, OK

The radar

The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 8:40 PM CDTTSTM WND DMGSentinel, OKDOWNED POWER LINES
Aug 25, 8:50 PM CDTTSTM WND DMG2 E Dill City, OKDOWNED TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WWUS84 KOUN 260121
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SAT AUG 25 2012

OKZ022-260145-
WASHITA OK-
821 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHITA COUNTY
UNTIL 845 PM CDT...

AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
RETROP...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING... 

LOCATIONS IMPACTED INCLUDE...
CORDELL...BURNS FLAT...SENTINEL...DILL CITY AND ROCKY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3535 9935 3537 9894 3512 9903 3511 9906
      3516 9936 3526 9937
TIME...MOT...LOC 0116Z 279DEG 16KT 3525 9931 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 25, 6:20 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 25, 6:20 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT AUG 25 2012

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE
TO DEVELOP SOUTHWARD FROM NORTHERN OKLAHOMA EARLY THIS
EVENING. AN OVERALL DECREASE IN STORM INTENSITY IS
EXPECTED THIS EVENING BUT THE STRONGER STORMS WILL
STILL BE CAPABLE OF LOWERING VISIBILITIES TO BELOW
1 OR 2 MILES AND WIND GUSTS OF 40 KTS. CURRENT STORMS
OVER SOUTHWEST OKLAHOMA MAY DISSIPATE BUT OTHER ORGANIZED
STORMS WILL LAST INTO AT LEAST THE LATE EVENING AS THE MID/UPPER
TROUGH MOVES ACROSS THE SOUTHERN PLAINS TONIGHT INTO EARLY SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 138 PM CDT SAT AUG 25 2012/

AVIATION DISCUSSION...
RAIN AND THUNDERSTORMS ARE EXPECTED TO FORM OR MOVE INTO NORTHERN
OKLAHOMA THIS AFTERNOON AND SLWOLY SPREAD SOUTHEAST OVERNIGHT. A
WEAK FRONT WILL FOLLOW AND SHIFT WINDS TO THE NORTH OR NORTHEAST,
ALTHOUGHT NOT VERY STRONG.

DISCUSSION...
MOST MODELS INDICATE NOW THAT SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO FORM IN SOUTHERN KANSAS AND NORTHERN OKLAHOMA THIS
AFTERNOON AND DRIFT SLOWLY SOUTHEAST. THE CYCLONIC CIRCULATION
OVER CENTRAL KANSAS IS EXPECTED TO SLOWLY EVOLVE INTO A WEAK OPEN
WAVE AND DRIFT ACROSS OKLAHOMA DURING THE FIRST HALF OF SUNDAY. A
WEAK SURFACE TROUGH WILL BE ASSOCIATED AND TURN WINDS TO THE
NORTH. BECAUSE THIS SYSTEM WILL MOVE SLOWLY AND BECAUSE THE
ATMOSPHERE IS VERY MOIST, HEAVY RAINFALL IS EXPECTED IN SOME PARTS
OF NORTHERN OKLAHOMA. RAIN MAY BECOME MORE IN THE FORM OF SHOWERS
WITH THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST OKLAHOAM LATE
TODAY AND EARLY SUNDAY. ONCE THIS SYSTEM EXITS SOUTHEAST OKLAHOMA
LATE SUNDAY, CHANCES FOR RAIN RETURN TO NEAR ZERO FOR THE REST OF
THE HOT AND HUMID WEEK. AN UPPER RIDGE IS EPXECTED TO BUILD
NORTHWEST OF OKLAHOMA GIVING LITTLE DAY-TO-DAY CHANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  69  89 /  70  60  20  20
HOBART OK         70  90  69  92 /  60  40  20  10
WICHITA FALLS TX  74  92  70  93 /  40  50  30  20
GAGE OK           67  87  67  90 /  50  20  10  10
PONCA CITY OK     69  85  68  89 /  80  50  20  10
DURANT OK         73  90  70  90 /  40  50  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Aug 25, 11:40 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT SAT AUG 25 2012

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT SAT AUG 25 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND THIS EVENING.

DISCUSSION...
A MID AND UPPER LEVEL TROUGH WILL MOVE SLOWLY EAST AND SOUTHEAST
ACROSS THE CENTRAL AND SOUTHERN PLAINS THROUGH SUNDAY.  SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING THE AFTERNOON AND EVENING...ESPECIALLY ACROSS WESTERN
AND NORTHERN OKLAHOMA.  A SURFACE TROUGH MAY ALSO AID IN THE
DEVELOPMENT OF STORMS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.

WEAK TO MODERATE INSTABILITY WILL DEVELOP AS TEMPERATURES WARM
INTO THE UPPER 80S AND 90S THIS AFTERNOON.  THIS WILL SUPPORT
A FEW STRONG TO MARGINALLY SEVERE STORMS...THROUGH THE EARLY
EVENING.

STRONG WIND GUSTS NEAR 60 MPH...TORRENTIAL RAINFALL...AND
FREQUENTLY LIGHTNING MAY OCCUR WITH THE STRONGER STORMS.
THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS THE
WESTERN THIRD OF OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH THE OVERNIGHT
HOURS WITH BETTER CHANCES FOR RAIN SHIFTING INTO CENTRAL AND EASTERN
OKLAHOMA BY EARLY SUNDAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 26
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS THROUGH TONIGHT...ESPECIALLY
OVER NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE ENTIRE AREA ON SUNDAY
AND SOUTH OF I-44 ON MONDAY DUE TO ABUNDANT MOISTURE...INSTABILITY...
AND LIFT FROM THE NEARBY LOW PRESSURE DISTURBANCE. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...THOUGH A FEW STORMS MAY BE STRONG TO SEVERE.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL IS POSSIBLE ON SUNDAY...PARTICULARLY OVER NORTHERN
OKLAHOMA...WHICH COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

In the hours before

Special weather statement, Aug 25, 7:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT SAT AUG 25 2012

OKZ036-TXZ083>085-260100-
JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
727 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHWESTERN
WILBARGER...SOUTHEASTERN HARDEMAN AND NORTHERN FOARD COUNTIES
UNTIL 800 PM CDT...

AT 725 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM DUKE TO 6 MILES SOUTH
OF ELDORADO TO 10 MILES SOUTHWEST OF QUANAH...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WINDS GUSTING 45 TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...QUANAH...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...ELDORADO...
DUKE...MARTHA...ELMER...FRIENDSHIP...HUMPHREYS...ALTUS AIR FORCE
BASE...ODELL...MARGARET...HESS AND COPPERS BREAK STATE PARK.

THOSE ATTENDING OUTDOOR EVENTS NEAR THE MENTIONED AREAS ARE IN
THE PATH OF THESE WINDS AND SHOULD PREPARE FOR DANGEROUS WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3438 9968 3470 9959 3477 9919 3437 9925
      3401 9959 3412 9999
TIME...MOT...LOC 0025Z 271DEG 20KT 3466 9957 3438 9961 3418 9986

11
Local storm report, Aug 25, 7:35 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT SAT AUG 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     3 NW SEYMOUR            33.63N 99.30W
08/25/2012  M58 MPH          BAYLOR             TX   MESONET

&&

FM
Special weather statement, Aug 25, 7:39 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT SAT AUG 25 2012

OKZ017>019-024-260115-
LOGAN OK-BLAINE OK-KINGFISHER OK-CANADIAN OK-
739 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN...SOUTHERN
BLAINE...SOUTHEASTERN KINGFISHER AND NORTHWESTERN CANADIAN
COUNTIES UNTIL 815 PM CDT...

AT 736 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF KINGFISHER TO 6 MILES SOUTHWEST OF
GREENFIELD...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...CASHION...GREENFIELD...CIMARRON
CITY AND LOVELL.

LAT...LON 3576 9756 3556 9854 3574 9857 3607 9762
TIME...MOT...LOC 0036Z 259DEG 32KT 3588 9788 3566 9845

11
Special weather statement, Aug 25, 8:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT AUG 25 2012

OKZ035>037-TXZ083>085-260130-
KIOWA OK-TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
802 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...
NORTHWESTERN TILLMAN...EASTERN JACKSON...NORTHWESTERN WILBARGER...
SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD COUNTIES UNTIL 830 PM
CDT...

AT 758 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM ALTUS TO 5 MILES
NORTHWEST OF FARGO TO MARGARET...MOVING EAST AT 25 MPH. THE STRONG
WINDS WILL BE WELL AHEAD OF THE STORMS.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...
DAVIDSON...MANITOU...MARTHA...HEADRICK...ELMER...FRIENDSHIP...
HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...LOCKETT...OKLAUNION...
MARGARET...THALIA AND HESS.

LAT...LON 3437 9937 3473 9940 3475 9895 3432 9891
      3391 9941 3401 9980
TIME...MOT...LOC 0058Z 277DEG 22KT 3465 9935 3437 9932 3406 9969

11
Special weather statement, Aug 25, 8:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT AUG 25 2012

OKZ035>037-TXZ083>085-260130-
KIOWA OK-TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
805 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...
NORTHWESTERN TILLMAN...EASTERN JACKSON...NORTHWESTERN WILBARGER...
SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD COUNTIES UNTIL 830 PM
CDT...

AT 805 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM ALTUS TO FARGO TO
MARGARET...MOVING EAST AT 25 MPH. THE STRONG WINDS WILL BE WELL
AHEAD OF THE STORMS.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
REDUCED VISIBILITIES DUE TO BLOWING DIRT...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...
DAVIDSON...MANITOU...MARTHA...HEADRICK...ELMER...FRIENDSHIP...
HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...LOCKETT...OKLAUNION...
MARGARET...THALIA AND HESS.

LAT...LON 3437 9937 3473 9940 3475 9895 3432 9891
      3391 9941 3401 9980
TIME...MOT...LOC 0058Z 277DEG 22KT 3465 9935 3437 9932 3406 9969

11
Special weather statement, Aug 25, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SAT AUG 25 2012

OKZ022-260145-
WASHITA OK-
821 PM CDT SAT AUG 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHITA COUNTY
UNTIL 845 PM CDT...

AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
RETROP...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CORDELL...BURNS FLAT...SENTINEL...DILL CITY AND ROCKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3535 9935 3537 9894 3512 9903 3511 9906
      3516 9936 3526 9937
TIME...MOT...LOC 0116Z 279DEG 16KT 3525 9931

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:04 PM CDTSpecial Weather StatementOUNJackson26 min
Aug 25, 7:15 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne60 min
Aug 25, 7:27 PM CDTSpecial Weather StatementOUNJackson33 min
Aug 25, 7:39 PM CDTSpecial Weather StatementOUNKingfisher36 min
Aug 25, 8:02 PM CDTSpecial Weather StatementOUNTillman28 min
Aug 25, 8:05 PM CDTSpecial Weather StatementOUNTillman25 min
Aug 25, 8:38 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita67 min
Aug 25, 8:43 PM CDTSpecial Weather StatementOUNTillman47 min
Aug 25, 9:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita29 min
Aug 25, 9:51 PM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 25, 10:06 PM CDTSpecial Weather StatementOUNCaddo24 min
Aug 25, 10:29 PM CDTSpecial Weather StatementOUNCanadian31 min
Aug 25, 10:33 PM CDTAreal Flood AdvisoryOUNOklahoma117 min
Aug 25, 11:22 PM CDTSpecial Weather StatementOUNCleveland53 min
Aug 26, 1:12 PM CDTSpecial Weather StatementOUNJohnston, Love33 min
Aug 26, 1:48 PM CDTSpecial Weather StatementOUNJohnston, Love27 min
Aug 26, 2:24 PM CDTSpecial Weather StatementOUNCoal36 min
Aug 26, 2:26 PM CDTSpecial Weather StatementOUNMarshall34 min
Aug 26, 2:49 PM CDTSpecial Weather StatementOUNMarshall41 min
Aug 26, 3:25 PM CDTSpecial Weather StatementOUNAtoka, Bryan50 min
Aug 26, 4:10 PM CDTSpecial Weather StatementOUNBryan35 min
Aug 25, 9:48 PM CDTSpecial Weather StatementOUNHardeman27 min
Aug 25, 10:15 PM CDTSpecial Weather StatementOUNWilbarger30 min
Aug 26, 8:45 AM CDTAreal Flood AdvisoryOUNFoard, Hardeman3 hr

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.